# SDR HNAA2024051400379

- Difficulty date: April 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 62 S6-8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032511 SHEAR CLIP AT FR.62 BETWEEN STGR. 6R-8R IS CRACKED.   RAR SHEAR CLIP AT FR.62 BETWEEN STGR. 6R-8R IAW EMB 145 SRM 51-40-02.
